Keywords = Integral equation
Number of Articles: 3
1. Fixed point theorems for new J-type mappings in modular spaces

Volume 10, Issue 1, Summer and Autumn 2019, Pages 111-118

Esmaiel Feizi; Zahra Hossseini

2. On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation

Volume 6, Issue 1, Winter and Spring 2015, Pages 62-68

S. Moradi; M. Mohammadi Anjedani; E. Analoei

3. A finite difference method for the smooth solution of linear Volterra integral equations

Volume 4, Issue 2, Winter and Spring 2013, Pages 1-10

M. Jalalvand; B. Jazbi; M. R. Mokhtarzadeh